# SDR ASOA2012091802232

- Difficulty date: August 27, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,370 hours, 22,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE RT SIDE OTBD ISOLATOR 2ND UP FROM BOTTOM IS CRACKED.  R & R CRACKED ISOLATOR IAW SRM 51-42-06.  SDR CLOSED.
